Polynomial J-spectral factorization

H. Kwakernaak, M. Sebek, Michael Sebek

    Research output: Contribution to journalArticleAcademicpeer-review

    72 Citations (Scopus)
    264 Downloads (Pure)

    Abstract

    Several algorithms are presented for the J-spectral factorization of a para-Hermitian polynomial matrix. The four algorithms that are discussed are based on diagonalization, successive factor extraction, interpolation, and the solution of an algebraic Riccati equation, respectively. The paper includes a special algorithm for the factorization of unimodular para-Hermitian polynomial matrices and deals with canonical, noncanonical, and nearly noncanonical factorizations
    Original languageUndefined
    Pages (from-to)315-328
    Number of pages14
    JournalIEEE transactions on automatic control
    Volume39
    Issue number2
    DOIs
    Publication statusPublished - 1994

    Keywords

    • METIS-140817
    • IR-30177

    Cite this